Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

29 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919313
Total variation flow perturbed by gradient linear multiplicative noise
Munteanu I, Röckner M (2018)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 21(1): 1850003 .
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917179
Closability of quadratic forms associated to invariant probability measures of SPDEs
Röckner M, Wang F-Y (2017)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 20(4): 15.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901305
About the infinite dimensional skew and obliquely reflected Ornstein-Uhlenbeck process
Röckner M, Trutnau G (2016)
Infinite Dimensional Analysis Quantum Probability and Related Topics 18(4): 1550031.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677412
A homeomorphism relating path spaces of stochastic processes with values in R-Z respectively (S-1)(Z)
Albeverio S, Röckner M, Yoshida MW (2014)
Infinite Dimensional Analysis Quantum Probability and Related Topics 17(1): 1450002.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622363
ESTABLISHMENT AND FECUNDITY IN SPATIAL ECOLOGICAL MODELS: STATISTICAL APPROACH AND KINETIC EQUATIONS
Finkelshtein D, Kondratiev Y, Kutoviy O (2013)
Infinite Dimensional Analysis Quantum Probability And Related Topics 16(2).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501923
STOCHASTIC QUASI-GEOSTROPHIC EQUATION
Röckner M, Zhu R, Zhu X (2012)
Infinite Dimensional Analysis Quantum Probability and Related Topics 15(1): 1250001.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2578816
BSDE and generalized Dirichlet forms: The finite- dimensional case
Zhu R (2012)
Infinite Dimensional Analysis Quantum Probability And Related Topics 15(4).
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2285698
Existence and approximation of Hunt processes associated with generalized Dirichlet forms
Peil V, Trutnau G (2011)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 14(04): 613-628.
PUB | Dateien verfügbar | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929609
On uniqueness of mild solutions for dissipative stochastic evolution equations
Marinelli C, Röckner M (2010)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13(3): 363-376.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796081
LOG-HARNACK INEQUALITY FOR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES AND ITS CONSEQUENCES
Röckner M, Wang F-Y (2010)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13(1): 27-37.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796390
Tamed 3D Navier-Stokes Equation: Existence, Uniqueness and Regularity
Röckner M, Zhang X (2009)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12(4): 525-549.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591586
A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class
Röckner M, Wang Y (2009)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12(2): 353-358.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Correlation functions and invariant measures in continuous contact model
Kondratiev Y, Kutoviy O, Pirogov S (2008)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 11(2): 231-258.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592663
A remark on the generator of a right-continuous Markov process
Röckner M, Trutnau G (2007)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 10(4): 633-640.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631495
Equilibrium Kawasaki dynamics of continuous particle systems
Kondratiev Y, Lytvynov E, Röckner M (2007)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 10(2): 185-209.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1598699
On contact processes in continuum
Kondratiev Y, Skorokhod A (2006)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 9(2): 187-198.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596177
Renormalisation du temps local des points triples du mouvement Brownien
Jenane R, Hachaichi R, Streit L (2006)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 9(4): 547-566.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607407
On relations between a Priori bounds for measures on configuration spaces
Kondratiev Y, Kuna T, Kutoviy O (2004)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 7(2): 195-213.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613297
Generators of mehler-type semigroups as pseudo-differential operators
Lescot P, Röckner M (2002)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 5(3): 297-315.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613934
Harmonic analysis on configuration space - I. General theory
Kondratiev Y, Kuna T (2002)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 5(2): 201-233.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0219-0257

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung